A classification of dynamical systems

Janina Kłapyta

Annales Polonici Mathematici (1991)

  • Volume: 53, Issue: 2, page 109-121
  • ISSN: 0066-2216

How to cite


Janina Kłapyta. "A classification of dynamical systems." Annales Polonici Mathematici 53.2 (1991): 109-121. <http://eudml.org/doc/266962>.

author = {Janina Kłapyta},
journal = {Annales Polonici Mathematici},
keywords = {dynamical systems; stability of sets},
language = {eng},
number = {2},
pages = {109-121},
title = {A classification of dynamical systems},
url = {http://eudml.org/doc/266962},
volume = {53},
year = {1991},

AU - Janina Kłapyta
TI - A classification of dynamical systems
JO - Annales Polonici Mathematici
PY - 1991
VL - 53
IS - 2
SP - 109
EP - 121
LA - eng
KW - dynamical systems; stability of sets
UR - http://eudml.org/doc/266962
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.